# SDR AALA20060667

- Difficulty date: September 7, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 29D INOPERATIVE.  RESET LOOSE PIN AT EMERGENCY LIGHT CONNECTOR FOR SEAT 29D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
